Posted 4/18/2013 5:19 AM (GMT -6)
Hi everyone, I usually post on the Crohns Disease since I have it the last 14 years...
I'm suffering from migraines since I was about 25 years old, now I'm 39. Migraines for me is like a virus: if it starts, it usually takes 2-3 days for the symptoms to subside, and whatever I do or take doesn't help. My migraines are mainly located in one side of my head, usually the left, and it's like I have a nail in my eye...
I cannot take NSAID medicines due to my Crohns.
Anyway to make a long story short, last Sunday I had a really bad headache in the bank of my neck, so I decided to go to the hospital. They found out I had a very high blood pressure, and gave me medicine and let me go. Yesterday I had an appointment with a cardiologist, who said the problem was I have very high heart pulse (around 100-120) and that causes more adrenaline, which in turn causes high blood pressure and headaches... He prescribed a b-blocker drug which said will help to reduce my heart pulse and he said that it's also prescribed for migraines. I started taking the pills yesterday.
Anyway, does anyone take b-blockers for migraine, and if so, did you see any improvement?
Thank you so much in advance,